# SDR TWAA9714902

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 739483
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 676 - DURING CRUISE, AT FL330, RT ENGINE RUMBLED AND COMPRESSOR STALL WAS EXPERIENCED.  REPLACED RT ENGINE.  ENGINE WAS DISASSEMBLED AND NR 3 BEARING WAS FOUND FAILED.  REPAIRED ENGINE.  (M)
